# SDR HEEA060428

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1076Y
- Make and model: Bell 206L-1
- Aircraft serial: 45380
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Crosstube
- Part number: 206053203117
- Condition: Corroded
- Location: Airframe Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PAD OF AFT CROSSTUBE.  SCRAPPED AFT CROSSTUBE AND REPLACED WITH SERVICEABLE CROSSTUBE.
